# SDR DALA2020083182890

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Drag Angle
- Condition: Migrated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATED INBD DRAG FITTING/FRONT SPAR SHIM (1C) AT LH WING. REPAIRED PER ERA 587544-14AD
